# SDR DL72S981571

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MIDFLAP REAR CHORD ANGLE WAS FOUND CRACKED 37 AND 31 FROM IB END DURING SHOP VISIT.  THE ANGLE WAS REPAIRED PER 727 MM 57-52-0 BY INSTALLING A   DOUBLER.
